# SDR FDEA201005221733

- Difficulty date: May 22, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65173021
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED AT OTBD TRACK OF NR 6 SLAT REMOVED RIB IAW SRM 51-30-2. FABRICATED NEW RIB FROM 2024-0 .050" DIM 15" X 6" IAW SRM 51-20-1 AND 57-50-2. HEAT TREATED PART FROM 2024-0 TO 2024T4 IAW FAS ENGINEERING REPORT NR  2-37153-801 REV A INSTALLED RIB IAW SRM 51-30-2.
